Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Variational property of cusp forms


Author: Harvey Cohn
Journal: Trans. Amer. Math. Soc. 82 (1956), 117-127
MSC: Primary 10.1X
DOI: https://doi.org/10.1090/S0002-9947-1956-0080119-6
MathSciNet review: 0080119
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cohn, Modular functions defined by perturbation mappings, Lectures on Functions of a Complex Variable, Ann Arbor, 1955, pp. 341-348. MR 0070659 (17:15e)
  • [2] M. Eichler, Quadratische Formen und Orthogonale Gruppen, Berlin, 1952, pp. 150-152. MR 0051875 (14:540a)
  • [3] T. Estermann, Vereinfachter Beweis eines Satzes von Kloosterman, Abh. Math. Sem. Hansischen Univ. vol. 7 (1930) pp. 82-98.
  • [4] R. Fricke and F. Klein, Vorlesungen über die Theorie der elliptischen Modulfunktionen, Leipzig, 1890, pp. 623 ff.
  • [5] H. Petersson, Konstruktion der Modulformen von positiver reeler Dimension und die vollständige Bestimmung ihrer Fourierkoeffizienten, Heidelberg Akad. Wiss. Sitzungsber. (1950) pp. 67-77.
  • [6] H. Rademacher, On the expansion of the partition function in a series, Ann. of Math. vol. 44 (1943) pp. 416-422. MR 0008618 (5:35a)
  • [7] M. Schiffer and D. C. Spencer, Functionals of finite Riemann surfaces, Princeton, 1954. MR 0065652 (16:461g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.1X

Retrieve articles in all journals with MSC: 10.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0080119-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society